# SDR AALA202203110803

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 23,135 hours, 10,897 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK NOT OPERABLE. RE-SECURED DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
